MAUDE Adverse Event Report: ZIMMER GMBH EXTRACTOR WITH SLIDING HAMMER; HIP, INSTRUMENTS

ZIMMER GMBH EXTRACTOR WITH SLIDING HAMMER; HIP, INSTRUMENTS
Catalog Number 0106808300
Medical Device Problem Code Damaged Thread (4075)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: report source canada.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that avenir slap hammer broke during use, no parts fell into patient.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h6, h11.Corrected: h8.No product was returned for evaluation.The visual examination of the provided picture shows the threaded section exhibiting what appears to be damage to the threads however the quality of the photograph is poor and no further statement can be made.A review of the device manufacturing records confirmed no abnormalities or deviations.Review of the complaint history identified additional similar complaints for the reported item and no additional similar complaints for the reported part and lot combination.Based on the available information, the reported event can be confirmed a definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, d9, g3, g6, h2, h3, h6, h11.The reported product was returned to the product surveillance team for examination.The thread of the tip of the rod (attachment to the stem) is deformed and damaged.The thread of the connection rod to the smaller rod is inconspicuous.The outcome of the investigation remains unchanged.Based on the available information, a definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
EXTRACTOR WITH SLIDING HAMMER
Common Device Name
HIP, INSTRUMENTS
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21698680
Report Number0009613350-2025-00191
Device Sequence Number9419405
Product Code LZO
UDI-Device Identifier00889024288669
UDI-Public(01)00889024288669(10)4505049263
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K193030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0106808300
Device Lot Number4505049263
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2025
Supplement Date Received by Manufacturer06/11/2025
11/18/2025
Initial Report FDA Received Date03/26/2025
Supplement Report FDA Received Date06/11/2025
12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown